Panadol Extra tablets x 24

GlaxoSmithKline


£12.99 £20.00




  • Panadol Extra is used in pain of various origins, including: headache, throat, migraine, toothache, bone, joint, muscle, menstrual. Febrile colds and flu-like symptoms.

Composition:
1 tablet. powl. It contains 500 mg of paracetamol and 65 mg of caffeine. Action: drug with combined analgesic and antipyretic paracetamol and caffeine escalating analgesic effect. Mechanism of action involves the inhibition of cyclooxygenase activity in the CNS prostaglandin contained in the preparation caffeine shows a stimulant effect on the vegetative centers: the respiratory system, circulatory system and the vagus nerve, which improves your overall mood and removes fatigue often associated with diseases przeziębieniowym.The preparation is well absorbed from the gastrointestinal tract, reaching peak blood levels after about 30-60 minutes. It is metabolized in the liver, cause there microsomal enzyme induction;excreted in the urine as glucuronide and sulfate, and after coupling with cysteine. Indications: Pain of different origin: headache, throat, migraine, toothache, bone, joint, muscle, menstrual. Febrile colds and flu-like symptoms. Precautions: Especially used with caution in patients with impaired liver and kidney function, alcohol abuse, fasting (risk of liver damage). Pregnancy and lactation: The product is contraindicated in the first trimester of pregnancy. In the remaining period of pregnancy and breast-feeding used when absolutely necessary. Dosage: Oral. Adults and children over 12 r.ż .: 1-2 tablets. every 4 h, does not exceed 8 Table. per day.